Nihonkai Mathematical Journal

Analytic Cluster Sets

VALERIAN GAVRILOV and SHAMIL MAKHMUTOV

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 10, Number 2 (1999), 151-155.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779489

Mathematical Reviews number (MathSciNet)
MR1727848

Zentralblatt MATH identifier
1046.30013

Citation

GAVRILOV, VALERIAN; MAKHMUTOV, SHAMIL. Analytic Cluster Sets. Nihonkai Math. J. 10 (1999), no. 2, 151--155. https://projecteuclid.org/euclid.nihmj/1273779489


Export citation